# SDR DALA2020120403972

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 86,954 hours, 22,779 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UPPER LINK REMOTION MAINTENANCE FOUND DISPLACED AND CORRODED BUSHING ON RT PYLON FITTING.  FITTING REPLACED PER SRM.
